RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 103(145), Number 3(7), Pages 445–462 (Mi msb2917)  

This article is cited in 9 scientific papers (total in 9 papers)

Boundary value problems in the theory of infinitesimal bendings of surfaces of positive curvature with piecewise smooth boundary

E. V. Tyurikov


Abstract: Problems in the theory of infinitesimal bendings of simply-connected surfaces of positive curvature with piecewise smooth boundary under certain boundary conditions are studied. A qualitative investigation into the solvability of the corresponding boundary value problem is given for generalized analytic functions with discontinuous coefficients in the boundary condition.
Figures: 1.
Bibliography: 6 titles.

Full text: PDF file (1806 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 32:3, 385–400

Bibliographic databases:

UDC: 513.03+517.944
MSC: Primary 53A05; Secondary 30A88
Received: 14.04.1976

Citation: E. V. Tyurikov, “Boundary value problems in the theory of infinitesimal bendings of surfaces of positive curvature with piecewise smooth boundary”, Mat. Sb. (N.S.), 103(145):3(7) (1977), 445–462; Math. USSR-Sb., 32:3 (1977), 385–400

Citation in format AMSBIB
\Bibitem{Tyu77}
\by E.~V.~Tyurikov
\paper Boundary value problems in the theory of infinitesimal bendings of surfaces of positive curvature with piecewise smooth boundary
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 103(145)
\issue 3(7)
\pages 445--462
\mathnet{http://mi.mathnet.ru/msb2917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=478081}
\zmath{https://zbmath.org/?q=an:0358.53036|0397.53046}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 32
\issue 3
\pages 385--400
\crossref{https://doi.org/10.1070/SM1977v032n03ABEH002393}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977GK37400008}


Linking options:
  • http://mi.mathnet.ru/eng/msb2917
  • http://mi.mathnet.ru/eng/msb/v145/i3/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Tyurikov, “Ob odnom rasshirennom klasse beskonechno malykh izgibanii regulyarnykh lokalno vypuklykh poverkhnostei”, Vladikavk. matem. zhurn., 7:1 (2005), 61–66  mathnet  mathscinet  elib
    2. E. V. Tyurikov, “Ob odnoi granichnoi zadache teorii beskonechno malykh izgibanii poverkhnosti”, Vladikavk. matem. zhurn., 9:1 (2007), 62–68  mathnet  mathscinet  elib
    3. Tyurikov E.V., “Nekotorye dostatochnye usloviya razreshimosti smeshannoi granichnoi zadachi I. N. Vekua”, Izv. vysshikh uchebnykh zavedenii. Severo-Kavkazskii region. Ser.: Estestvennye nauki, 2009, no. 1, 21–27
    4. Tyurikov E.V., “A geometric analogue of the Vekua–Gol'denveizer problem”, Dokl. Math., 79:1 (2009), 83–86  mathnet  crossref  mathscinet  isi  elib  elib
    5. Tyurikov E.V., “Reshenie smeshannoi granichnoi zadachi membrannoi teorii vypuklykh obolochek”, Izvestiya vysshikh uchebnykh zavedenii. Severo-Kavkazskii region. Seriya: Estestvennye nauki, 2011, no. 6, 13–18  elib
    6. Tyurikov E.V., “Obobschennaya granichnaya zadacha i. n. vekua membrannoi teorii vypuklykh obolochek”, Matematicheskii forum (itogi nauki. yug Rossii), 5 (2011), 225–229  elib
    7. Tyurikov E.V., “Obschii sluchai smeshannoi granichnoi zadachi membrannoi teorii vypuklykh obolochek”, Izvestiya vysshikh uchebnykh zavedenii. Severo-Kavkazskii region. Seriya: Estestvennye nauki, 2012, no. 2, 30–35  elib
    8. Tyurikov E.V., “Ob odnom klasse granichnykh zadach membrannoi teorii vypuklykh obolochek”, Izvestiya vysshikh uchebnykh zavedenii. severo-kavkazskii region. seriya: estestvennye nauki, 2012, no. 3, 18–24  elib
    9. E. V. Tyurikov, “One case of extended boundary value problem of the membrane theory of convex shells by I. N. Vekua”, Probl. anal. Issues Anal., 7(25), spetsvypusk (2018), 153–162  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:205
    Full text:76
    References:200

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019